RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 3, Pages 129–139 (Mi aa1599)  

Research Papers

Solvability criteria for the Neumann $p$-Laplacian with irregular data

V. Maz'yaab

a Department of Mathematical Sciences, University of Liverpool, M&O Building, Liverpool, L69 3BX, UK
b Department of Mathematics, Linköping University, SE-58183, Linköping, Sweden

Abstract: Necessary and sufficient conditions are found for the unique solvability of the Neumann problem for the $p$-Laplace operator. They characterize both the domain and measures on the right-hand sides.

Keywords: level surface, weak solution, Poincaré inequality, isocapacitary function.

Full text: PDF file (209 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Received: 04.12.2017
Language: English

Citation: V. Maz'ya, “Solvability criteria for the Neumann $p$-Laplacian with irregular data”, Algebra i Analiz, 30:3 (2018), 129–139

Citation in format AMSBIB
\Bibitem{Maz18}
\by V.~Maz'ya
\paper Solvability criteria for the Neumann $p$-Laplacian with irregular data
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 3
\pages 129--139
\mathnet{http://mi.mathnet.ru/aa1599}
\elib{http://elibrary.ru/item.asp?id=32855068}


Linking options:
  • http://mi.mathnet.ru/eng/aa1599
  • http://mi.mathnet.ru/eng/aa/v30/i3/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:8
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018